X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (86) 86
05d40 (82) 82
combinatorics (43) 43
mathematics - combinatorics (28) 28
mathematics, general (28) 28
05c35 (18) 18
graphs (18) 18
mathematics, applied (18) 18
statistics & probability (15) 15
60c05 (13) 13
computer science, theory & methods (12) 12
05c15 (11) 11
mathematics - probability (11) 11
combinatorial analysis (10) 10
computer science (9) 9
05c65 (7) 7
05c80 (7) 7
graph theory (7) 7
mathematical analysis (7) 7
probabilistic methods (7) 7
05c55 (6) 6
05d10 (6) 6
integers (6) 6
probabilistic method (6) 6
probability (6) 6
probability theory (6) 6
05c40 (5) 5
coding and information theory (5) 5
data encryption (5) 5
data structures, cryptology and information theory (5) 5
discrete mathematics in computer science (5) 5
engineering design (5) 5
geometry (5) 5
information and communication, circuits (5) 5
subgraphs (5) 5
theorems (5) 5
upper bounds (5) 5
05a16 (4) 4
algebra (4) 4
algorithms (4) 4
analysis (4) 4
asymptotic properties (4) 4
graph coloring (4) 4
lovasz local lemma (4) 4
martingale (4) 4
multitype branching process (4) 4
numbers (4) 4
polynomials (4) 4
random graphs (4) 4
studies (4) 4
texts (4) 4
05c05 (3) 3
05c30 (3) 3
60j80 (3) 3
[ math.math-pr ] mathematics [math]/probability [math.pr] (3) 3
applications of mathematics (3) 3
boolean functions (3) 3
characteristic function (3) 3
computational mathematics and numerical analysis (3) 3
computer science - discrete mathematics (3) 3
computer science, interdisciplinary applications (3) 3
convex and discrete geometry (3) 3
covering radius (3) 3
cycles (3) 3
discrete mathematics (3) 3
eigenvalues (3) 3
embedding in continuous time (3) 3
inequality (3) 3
isoperimetric inequality (3) 3
lovász local lemma (3) 3
lower bounds (3) 3
mathematical inequalities (3) 3
mathematical modeling and industrial mathematics (3) 3
mathematics - functional analysis (3) 3
matrices (3) 3
optimization (3) 3
proof (3) 3
random polytope (3) 3
random variables (3) 3
sequences (3) 3
sets (3) 3
statistics, general (3) 3
theory of computation (3) 3
thresholds (3) 3
trees (3) 3
05a05 (2) 2
05c55, 05d10, 05d40 (2) 2
05c69 (2) 2
05c70 (2) 2
05c99 (2) 2
05d05 (2) 2
05d10, 05d40 (2) 2
06e30 (2) 2
15a52 (2) 2
52a22 (2) 2
52a35 (2) 2
60d05 (2) 2
68q17 (2) 2
68q25 (2) 2
68r10 (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Proceedings of the London Mathematical Society, ISSN 1460-244X, 2018, Volume 118, Issue 6, pp. 1393 - 1449
We provide a degree condition on a regular n‐vertex graph G which ensures the existence of a near optimal packing of any family H of bounded degree n‐vertex... 
05D40 (primary) | 05C70
Journal Article
The Bulletin of the London Mathematical Society, ISSN 0024-6093, 2017, Volume 49, Issue 6, pp. 991 - 999
We affirmatively answer a question of Erdős and Pach from 1983 by showing the following: there is some constant C>0 such that for any graph G on Cklnk vertices... 
05C55 (primary) | 05D40 (secondary) | 05D10
Journal Article
Combinatorica, ISSN 0209-9683, 8/2019, Volume 39, Issue 4, pp. 911 - 921
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 08/2017, Volume 49, Issue 4, pp. 745 - 747
Folkman's theorem asserts that for each k∈N, there exists a natural number n=F(k) such that whenever the elements of [n] are two‐coloured, there exists a set... 
05D40 (secondary) | 05D10 (primary) | MATHEMATICS | Mathematics - Combinatorics
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 06/2019, Volume 99, Issue 3, pp. 757 - 777
Consider integers k,ℓ such that 0⩽ℓ⩽k2. Given a large graph G, what is the fraction of k‐vertex subsets of G which span exactly ℓ edges? When G is empty or... 
60C05 (secondary) | 05C35 | 05D40 (primary) | MATHEMATICS | MATRICES | SIZES | SMALL NUMBER | SINGULARITY | INDUCIBILITY | GRAPHS | Mathematics - Combinatorics
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 04/2018, Volume 50, Issue 2, pp. 189 - 201
The Ramsey number rk(s,n) is the minimum N such that for every red–blue coloring of the k‐tuples of {1,…,N}, there are s integers such that every k‐tuple among... 
05D40 | 05C65 (secondary) | 05D10 (primary) | MATHEMATICS
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 11/2006, Volume 135, Issue 2, pp. 395 - 413
Let Q(n) denote a random symmetric (n x n)-matrix, whose upper-diagonal entries are independent and identically distributed (i.i.d.) Bernoulli random variables... 
MATHEMATICS | 15A52 | 05D40
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 07/2019, Volume 119, Issue 1, pp. 55 - 103
In this paper, we give a lower bound for the maximum size of a k‐colored sum‐free set in Zmn, where k⩾3 and m⩾2 are fixed and n tends to infinity. If m is a... 
05D40 | 11B30 (primary) | 05E15 (secondary) | MATHEMATICS | REMOVAL LEMMA
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 04/2020, Volume 52, Issue 2, pp. 275 - 282
Pach showed that every d+1 sets of points Q1,…,Qd+1⊂Rd contain linearly sized subsets Pi⊂Qi such that all the transversal simplices that they span intersect.... 
52A35 (primary) | 05D99 | 05D40 | 52C10 (secondary) | MATHEMATICS | GRAPHS
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 12/2019, Volume 100, Issue 3, pp. 987 - 1012
We present a combinatorial approach to the infinitesimal distribution of the Gaussian orthogonal ensemble (goe). In particular, we show how the infinitesimal... 
15B52 | 05D40 | 46L54 (primary) | 60B20 (secondary)
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 04/2018, Volume 97, Issue 2, pp. 247 - 257
We provide several constructions for problems in Ramsey theory. First, we prove a superexponential lower bound for the classical 4‐uniform Ramsey number... 
05C65 | 05C55 | 05D10 | 05D40 (primary) | 05C15 | MATHEMATICS | NUMBERS | GRAPHS | Mathematics - Combinatorics
Journal Article
Graphs and combinatorics, ISSN 1435-5914, 2012, Volume 29, Issue 1, pp. 1 - 38
Journal Article
Journal of Combinatorial Theory, Series B, ISSN 0095-8956, 01/2019, Volume 134, pp. 309 - 321
The r-uniform linear k-cycle Ckr is the r-uniform hypergraph on k(r−1) vertices whose edges are sets of r consecutive vertices in a cyclic ordering of the... 
Balanced supersaturation | Asymptotic enumeration | MATHEMATICS | GRAPHS | Mathematics - Combinatorics
Journal Article
Combinatorica, ISSN 0209-9683, 4/2012, Volume 32, Issue 3, pp. 363 - 372
We give a new bound on the probability that the random sum ξ 1 v 1+…+ξ n v n belongs to a ball of fixed radius, where the ξ i are i.i.d. Bernoulli random... 
60C05 | Mathematics, general | Mathematics | Combinatorics | 05D40 | MATHEMATICS | LEMMA
Journal Article
Combinatorica, ISSN 0209-9683, 2/2013, Volume 33, Issue 1, pp. 45 - 71
A Boolean function f: {0,1} n → {0,1} is said to be noise sensitive if inserting a small random error in its argument makes the value of the function almost... 
60C05 | 06E30 | Mathematics, general | Mathematics | Combinatorics | 05D40 | MATHEMATICS | Computer science
Journal Article
Random Structures & Algorithms, ISSN 1042-9832, 01/2019, Volume 54, Issue 1, pp. 39 - 68
Write C(G) for the cycle space of a graph G, Cκ(G) for the subspace of C(G) spanned by the copies of the κ‐cycle Cκ in G, Tκ for the class of graphs satisfying... 
sparse random graphs | cycle space | random graphs | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS | EIGENVALUES | MATHEMATICS, APPLIED | Graphs | Graph theory | Mathematics - Combinatorics
Journal Article
Combinatorica, ISSN 0209-9683, 8/2017, Volume 37, Issue 4, pp. 617 - 632
In 1987, Kolaitis, Prömel and Rothschild proved that, for every fixed r∈ℕ, almost every n-vertex K r+1-free graph is r-partite. In this paper we extend this... 
05C75 | 05C30 | 05D40 | Mathematics, general | Mathematics | Combinatorics | 05C35 | MATHEMATICS | ASYMPTOTIC NUMBER | SUBGRAPHS | HYPERGRAPHS | Resveratrol
Journal Article
Combinatorica, ISSN 0209-9683, 8/2015, Volume 35, Issue 4, pp. 435 - 476
The first application of Szemerédi’s powerful regularity method was the following celebrated Ramsey-Turán result proved by Szemerédi in 1972: any K 4-free... 
Mathematics, general | Mathematics | 05C55 | Combinatorics | 05C35 | 05D40 | MATHEMATICS | NUMBERS | BOUNDS | THEOREMS | PROOF | REGULARITY LEMMA | GRAPHS
Journal Article
Combinatorica, ISSN 0209-9683, 8/2014, Volume 34, Issue 4, pp. 379 - 406
We consider extremal problems for subgraphs of pseudorandom graphs. For graphs F and Г the generalized Turán density π F (Г) denotes the relative density of a... 
Mathematics, general | Mathematics | 05C80 | Combinatorics | 05C35 | 05D40 | MATHEMATICS | SUBGRAPHS | TURANS THEOREM | Mathematics - Combinatorics
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 08/2018, Volume 50, Issue 4, pp. 667 - 679
The influence of the kth coordinate on a Boolean function f:{0,1}n→{0,1} is the probability (with respect to the uniform measure on {0,1}n) that flipping xk... 
06E30 | 05D40 (primary) | 05C35 (secondary) | MATHEMATICS | SENSITIVITY | THRESHOLDS | N-CUBE | INEQUALITY
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.